# SDR 2005UALA00644

- Difficulty date: July 11, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 32,909 hours, 11,596 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 664700500A4D
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 LGCIU FAULT FOLLOWED BY LOSS OF VH2 RADIO AND THRUST REVERSER.  LGCIU FAULT DISPLAYED DURING CRUISE.  ACP LGCIU SYSTEM GRND TEST REF MM 32-69-00.  TEST OKNO FAULTS FOUND.
